# SDR V0XD20180713001

- Difficulty date: July 13, 2018
- Submitted: July 14, 2018
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL SKIN AT PANEL 832AL IS CRACKED. REPAIRED INTERNAL SKIN IAW REO 670-52-11-1025 DATED 2018-06-19.
